# SDR SWAA2024072407730

- Difficulty date: June 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211B IS CRACKED<[01] RECEIVED REPLACEMENT COCKPIT PANEL 211B  (BRANT NEW); WILL BE INSTALLED ON CUST SYSTEM ID: TTG8Q00T9E95. MAINT REF SRM 51-10-02-0G-0 STEP 9.;[02] RECEIVED REPLACEMENT COCKPIT PANEL 211B (BRANT NEW); WILL BE INSTALLED ON CUST SYSTEM ID: TTG8Q00T9E9D. MAINT REF SRM 51-10-02-0G-0 STEP 9.;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
